Alert archive / Oregon / High Wind Warnings in 2017

High Wind Warning 4, NWS Pendleton, OR

April 7, 20179 counties in Oregon

NWS Pendleton, OR issued this high wind warning at Apr 7, 2017, 4:12 AM PDT for 9 counties in Oregon. It took effect at Apr 7, 2017, 5:00 AM PDT. It was in force for 12 hr. 19 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 7, 2017, 4:12 AM PDT (11:12 UTC)
In effect from
Apr 7, 2017, 5:00 AM PDT
Expired
Apr 7, 2017, 4:40 PM PDT
In force
12 hr
Issued by
NWS Pendleton, OR

Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR

The radar

The Pendleton radar (KPDT), 145 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 6:00 AM PDTNON-TSTM WND DMGBend, ORMULTIPLE POWER OUTAGES AND DOWNED TREES.
Apr 7, 8:10 AM PDTNON-TSTM WND GST 774 Wnw Shaniko, ORSHANIKO MESONET STATION REPORTED SOUTH WINDS AT 36 MPH GUSTING TO 77 MPH. WINDS MEASURED AT 30 FEET ABOVE GROUND LEVEL.
Apr 7, 8:51 AM PDTNON-TSTM WND GST 59Pendleton, ORPEAK GUST OF 59 MPH AT THE PENDLETON AIRPORT.
Apr 7, 9:00 AM PDTTSTM WND DMGBend, ORLARGE TREE DOWN ON HOME. NW 6TH AND LAFAYETTE IN BEND. TIME IS APPROXIMATE.
Apr 7, 9:00 AM PDTNON-TSTM WND DMG1 Ene Bend, ORLARGE TREE FELL ON HOME WITH SEVERE DAMAGE. HOME NEARLY DESTROYED. NO INJURIES REPORTED. TIME IS APPROXIMATE.
Apr 7, 9:00 AM PDTNON-TSTM WND DMGBend, ORTHREE 100 FOOT PLUS PONDEROSA PINE TREES WERE TOPPLED IN BENDS DRAKE PARK. TIME IS APPROXIMATE.
Apr 7, 9:00 AM PDTNON-TSTM WND DMGSe Bend, ORBROSTERHOUS AND PORTLAND ROADS CLOSED DUE TO NUMEROUS TREES DOWN OVER THE ROAD. TIME IS APPROXIMATE.
Apr 7, 9:00 AM PDTNON-TSTM WND DMGThree Rivers, ORLARGE PINE TREE DOWN NEAR HOME. DECK SEVERELY DAMAGED. TIME IS APPROXIMATE.
Apr 7, 9:14 AM PDTNON-TSTM WND GST 583 Sse Bend, OR
Apr 7, 10:17 AM PDTNON-TSTM WND GST 651 Nw Heppner, OR
Apr 7, 10:23 AM PDTNON-TSTM WND GST 633 N Helix, OR
Apr 7, 10:31 AM PDTNON-TSTM WND GST 59Helix, ORMESONET STATION C2920, HELIX.
Apr 7, 10:37 AM PDTNON-TSTM WND GST 636 W Condon, OR
Apr 7, 11:30 AM PDTNON-TSTM WND DMGMetolius, ORDOWNED TREE CRUSHED A PARKED RECREATIONAL VEHICLE.
Apr 7, 11:48 AM PDTNON-TSTM WND GST 618 Wsw Grass Valley, ORPATJENS RAWS.
Apr 7, 12:35 PM PDTNON-TSTM WND DMGPrineville, ORDOWNED TREES IN PRINEVILLE.
Apr 7, 12:48 PM PDTTSTM WND GST 598 Nnw Clarno, ORNORTH POLE RIDGE RAWS
Apr 7, 12:48 PM PDTNON-TSTM WND GST 598 Nnw Clarno, ORNORTH POLE RIDGE RAWS
Apr 7, 1:00 PM PDTNON-TSTM WND DMGS Metolius, ORLARGE TREE DOWN ON OCCUPIED TRAILER. SEVERE DAMAGE TO TRAILER. NO INJURIES REPORTED. PHOTO AND REPORT FROM JEFFERSON COUNTY SHERRIFS OFFICE, RELAYED VIA LOCAL MEDIA OUTLET TO NWS. TIME IS APPROXIMATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 11.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2017-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2017-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1573 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

251 
WWUS76 KPDT 071112
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
412 AM PDT Fri Apr 7 2017

...VERY WINDY ACROSS PORTIONS OF OREGON AND WASHINGTON TODAY...

...DAMAGING WINDS EXPECTED FOR PORTIONS OF CENTRAL AND NORTH
CENTRAL OREGON TODAY...

.A low pressure system moving along the Oregon coast today will 
generate strong southwest winds over the region. Locally damaging
winds are possible across Central Oregon, North Central Oregon and
into portions of the Southern Blue Mountain Foothills.

ORZ511-072200-
/O.UPG.KPDT.WI.Y.0012.000000T0000Z-170407T2200Z/
/O.NEW.KPDT.HW.W.0004.170407T1200Z-170408T0300Z/
Central Oregon-
including the cities of Bend, Madras, Prineville, and Redmond
412 AM PDT Fri Apr 7 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

The National Weather Service in Pendleton has issued a High Wind
Warning...which is in effect until 8 PM PDT this evening. The
Wind Advisory is no longer in effect.

* WINDS...Southwest 35 to 45 mph with gusts up to 60 mph. Locally
  higher gusts possible in favored downslope areas.

* TIMING...Winds will increase this morning and will be very windy
  through the day. The strongest winds will occur between 8 AM 
  and 2PM.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Scattered power outages are expected. Travel will be difficult,
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts 
of 58 mph or more can lead to property damage.

&&

$$

ORZ508-072200-
/O.UPG.KPDT.WI.Y.0012.170407T1800Z-170408T0300Z/
/O.NEW.KPDT.HW.W.0004.170407T1200Z-170408T0300Z/
Foothills of the Southern Blue Mountains of Oregon-
including the cities of Heppner, Condon, and Fossil
412 AM PDT Fri Apr 7 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

The National Weather Service in Pendleton has issued a High Wind
Warning...which is in effect until 8 PM PDT this evening. The
Wind Advisory is no longer in effect.

* WINDS...Southwest 35 to 45 mph with gusts up to 60 mph. Locally
  higher gusts are possible in favored downslope locations.

* TIMING...Winds will increase this morning becoming strong by
  late morning. Strong winds will continue through, and peak in 
  the afternoon hours. Winds will diminish in the evening.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Scattered power outages are expected. Travel will be difficult,
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts 
of 58 mph or more can lead to property damage.

&&

$$

ORZ509-510-072200-
/O.NEW.KPDT.HW.W.0004.170407T1200Z-170408T0300Z/
East Slopes of the Oregon Cascades-North Central Oregon-
including the cities of La Pine, Sunriver, Dufur, and Maupin
412 AM PDT Fri Apr 7 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

The National Weather Service in Pendleton has issued a High Wind
Warning...which is in effect until 8 PM PDT this evening.

* WINDS...Southwest 35 to 45 mph with gusts up to 65 mph. Locally
  higher winds are possible along the ridge tops.

* TIMING...Strong winds will develop this morning. Winds will peak
  from mid morning into the afternoon hours. Winds will then
  diminish in the late afternoon and early evening hours.

* IMPACTS...Damaging winds could blow down trees and power
  lines. Scattered power outages are expected. Travel will be
  difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

ORZ505-072200-
/O.EXB.KPDT.WI.Y.0012.170407T1700Z-170408T0300Z/
John Day Basin-
including the cities of Dayville, John Day, Mitchell, Monument, 
and Spray
412 AM PDT Fri Apr 7 2017

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT
THIS EVENING...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from 10 AM this morning to 8 PM PDT
this evening.

* WINDS...Southwest 20 to 35 mph with gusts up to 50 mph.

* TIMING...Winds will increase this morning becoming strong in 
  the afternoon. Winds will diminish in the evening.

* IMPACTS...Strong, gusty winds could blow down tree limbs.
  isolated power outages are possible. Travel will be difficult, 
  especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

ORZ044-507-WAZ028-029-072200-
/O.EXT.KPDT.WI.Y.0012.170407T1700Z-170408T0300Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, 
and Walla Walla
412 AM PDT Fri Apr 7 2017

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
PDT THIS EVENING...

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Locally
  higher gusts to 55 mph will be possible along the immediate 
  Blue mountain foothills, such as near Pilot Rock.

* TIMING...Winds will increase this morning becoming strong in 
  the afternoon. Winds will diminish in the evening.

* IMPACTS...Strong winds may blow down tree limbs and power 
  lines. Isolated power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
722 
WWUS76 KPDT 071557
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
857 AM PDT Fri Apr 7 2017

...VERY WINDY ACROSS PORTIONS OF OREGON AND WASHINGTON TODAY...

...DAMAGING WINDS EXPECTED FOR PORTIONS OF CENTRAL AND NORTHEAST
OREGON TODAY...

.A low pressure system moving along the Oregon coast today will
generate strong southwest winds over the region. Locally damaging
winds are possible across Central Oregon, North Central Oregon
and portions of the Oregon Blue Mountain Foothills.

ORZ507-080000-
/O.UPG.KPDT.WI.Y.0012.170407T1700Z-170408T0300Z/
/O.EXA.KPDT.HW.W.0004.000000T0000Z-170408T0300Z/
Foothills of the Northern Blue Mountains of Oregon-
including the cities of Pendleton and Pilot Rock
857 AM PDT Fri Apr 7 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

The National Weather Service in Pendleton has issued a High Wind
Warning...which is in effect until 8 PM PDT this evening. the
Wind Advisory is no longer in effect.

* WINDS...Southwest 30 to 40 mph with gusts up to 60 mph. 

* TIMING...Strong and potentially damaging winds will continue 
through the early evening hours. Winds will diminish overnight.

* IMPACTS...Strong winds may blow down trees and power lines.
  Power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts 
of 58 mph or more can lead to property damage.

&&

$$

ORZ508>511-080000-
/O.CON.KPDT.HW.W.0004.000000T0000Z-170408T0300Z/
Foothills of the Southern Blue Mountains of Oregon-
East Slopes of the Oregon Cascades-North Central Oregon-
Central Oregon-
including the cities of Heppner, Condon, Fossil, La Pine, 
Sunriver, Dufur, Maupin, Bend, Madras, Prineville, and Redmond
857 AM PDT Fri Apr 7 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WINDS...Southwest 35 to 45 mph with gusts up to 60 mph. 
  Locally higher gusts possible in favored downslope areas.

* TIMING...Strong and potentially damaging winds will continue
  through the day. 

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Scattered power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

ORZ044-505-WAZ028-029-080000-
/O.CON.KPDT.WI.Y.0012.170407T1700Z-170408T0300Z/
Lower Columbia Basin of Oregon-John Day Basin-
Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Dayville, 
John Day, Mitchell, Monument, Spray, Connell, Prosser, 
Tri-Cities, Dayton, Waitsburg, and Walla Walla
857 AM PDT Fri Apr 7 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. 
  Locally higher gusts to 55 mph will be possible along the 
  immediate Blue mountain foothills, such as near Pilot Rock.

* TIMING...Winds will increase during the morning hours and become
  strong in the afternoon. Winds will diminish in the evening.

* IMPACTS...Strong winds may blow down tree limbs and power 
  lines. Isolated power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
229 
WWUS76 KPDT 072122
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
222 PM PDT Fri Apr 7 2017

...VERY WINDY ACROSS PORTIONS OF OREGON AND WASHINGTON TODAY...

...DAMAGING WINDS EXPECTED FOR PORTIONS OF CENTRAL AND NORTHEAST
OREGON TODAY...

.A low pressure system moving along the Oregon coast today will
generate strong southwest winds over the region. Locally damaging
winds are possible across Central Oregon, North Central Oregon
and portions of the Oregon Blue Mountain Foothills.

ORZ507>511-080300-
/O.CON.KPDT.HW.W.0004.000000T0000Z-170408T0300Z/
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Southern Blue Mountains of Oregon-
East Slopes of the Oregon Cascades-North Central Oregon-
Central Oregon-
including the cities of Pendleton, Pilot Rock, Heppner, Condon, 
Fossil, La Pine, Sunriver, Dufur, Maupin, Bend, Madras, 
Prineville, and Redmond
222 PM PDT Fri Apr 7 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WINDS...Southwest 30 to 40 mph with gusts up to 60 mph.

* TIMING...Strong and potentially damaging winds will continue 
  through the early evening hours. Winds will diminish overnight.

* IMPACTS...Strong winds may blow down trees and power lines. 
  Power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

ORZ044-505-WAZ028-029-080300-
/O.CON.KPDT.WI.Y.0012.000000T0000Z-170408T0300Z/
Lower Columbia Basin of Oregon-John Day Basin-
Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Dayville, 
John Day, Mitchell, Monument, Spray, Connell, Prosser, 
Tri-Cities, Dayton, Waitsburg, and Walla Walla
222 PM PDT Fri Apr 7 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. 
 
* TIMING...Strong winds will continue through the early evening
  hours. Winds will diminish overnight.

* IMPACTS...Strong winds may blow down tree limbs and power 
  lines. Isolated power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
099 
WWUS76 KPDT 072340
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
440 PM PDT Fri Apr 7 2017

ORZ507>511-080045-
/O.CAN.KPDT.HW.W.0004.000000T0000Z-170408T0300Z/
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Southern Blue Mountains of Oregon-
East Slopes of the Oregon Cascades-North Central Oregon-
Central Oregon-
440 PM PDT Fri Apr 7 2017

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Pendleton has cancelled the High
Wind Warning.

Winds will continue to decrease through the evening.

$$

ORZ044-505-WAZ028-029-080045-
/O.CAN.KPDT.WI.Y.0012.000000T0000Z-170408T0300Z/
Lower Columbia Basin of Oregon-John Day Basin-
Lower Columbia Basin of Washington-
Foothills of the Blue Mountains of Washington-
440 PM PDT Fri Apr 7 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Pendleton has cancelled the Wind
Advisory.

Winds will continue to diminish through the evening.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this high wind warning went out at Apr 7, 3:00 AM PDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 7, 3:00 AM PDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
300 AM PDT Fri Apr 7 2017

.SHORT TERM...Today through Sunday...A large and powerful storm
system is spinning just off the Oregon coast early this morning(sub
980mb). A warm frontal boundary brought a period of rain to parts of
the area overnight and is now lifting into far Northeast Oregon and
Washington. The latest IR/WV Sat shows the cold pool aloft along
with a bit of a dry slot working toward the forecast area. Sct
thunderstorms are already occurring in SW Oregon early this morning
in association with the system's strong dynamics. As this system
rides along the OR/WA coast today there will be several sensible
weather concerns for our area. First and foremost will be the
potential for strong...possibly damaging winds for parts of the
area. May need to expand the current wind advisory area some and/or
upgrade a few zones to high wind warnings....the highest winds are
expected to be across Central OR and the southern Blue Mountain
foothills starting mid morning and lasting into the afternoon hours.
The latest MAV/LAV/HRRR and 4km UW GFS all agree on the potential
for 45-55kt wind gusts in these zones. Will make a decision on these
wind highlights very shortly. Not much in the way of precipitation
is expected this morning. However, the atmosphere will become
increasing unstable this afternoon, with LI values reaching -1 to -5
and SB CAPE values between 400-900 J/Kg...this is modestly
unstable...but should be enough for isolated to scattered
thunderstorms between about 12-8PM today. 0-6km shear values will be
between 30-50kts and locally up to 60 kts over NE OR and SE WA...and
this could be enough for some isolated strong thunderstorms to
develop. These storms may contain frequent lightning, gusty winds
and some hail...for this reason the Storms Prediction Center (SPC)
has areas east of Pendleton and La Grande under a marginal risk for
severe thunderstorms. After a brief break in most of the activity
later this evening, yet another mid-level low pressure system is
forecast to affect the area starting during the predawn hours
Saturday morning and continuing into Saturday evening. The area with
the highest PoPs and QPF amounts appears to be over the eastern
third to half of the forecast area...along and east of a line from
approximately Paulina---Mitchell---Fossil---Heppner---Pilot Rock and
Walla Walla. Colder air aloft and at the surface will move into the
area tonight and Saturday....this will lower snow levels to between
3000-4000 feet. Snow levels could be locally lower under the mid-
level dynamics of the closed low Saturday morning in Grant, Union
and Wallowa Counties. By the time the precip winds down Saturday
evening look for snow totals of 3 to 6+ inches in the Eastern
mountains above 4500 feet...with 1 to 4 inches between about 3200
feet to 4500 feet again over the eastern portion of the area (John
Day, Meacham, Enterprise, Joseph etc). Some of these zones may come
close to the late season advisory criteria...however there does
remain some uncertainty in the exact low track and temps/snow
levels. The weather finally becomes quieter by Sunday, as the area
is forecast to be under a transient, shortwave ridge. There will
only be a slight chance for mountain showers on Sunday. Otherwise
much of the CWA will be partly to mostly cloudy, with highs in the
50s. 77

.LONG TERM...Sunday night through Saturday...The extended period
will be unsettled as a series of weather systems moves across the
region bringing periods of rain or rain showers (and higher mountain
snow) about every 12 to 24 hours. The medium to long range models
such as the ECMWF and GFS are in good agreement and then by day 5
they begin to diverge from each other. However, they both still
indicate trough after trough through next week keeping the forecast
area cool and showery. There will be a system moving in late Sunday
night and Monday with a south to southwest flow and a cold front.
This will bring rain and mountain snow. Then there will be a brief
break on Monday night and Tuesday before the next weather system
moves in on Tuesday night and Wednesday. This next system will be a
very moist system and a slow moving system. This will keep rain
showers in the forecast each day and night through Thursday. Then
there will be another brief break on Thursday night which will be
followed yet another weather system on Friday into next weekend. Due
to cloud cover and the upper troughs keeping lower heights and cool
850 mb temperatures over the region temperatures will be below
normal through the extended period. It will also be locally breezy
to windy at times...especially near showers. 88

&&

.AVIATION...12Z TAFs...Conditions will be mostly VFR with cigs
greater than 035...but there will be brief periods of MVFR and
possibly even IFR in rain showers and possible thunderstorms
today...especially over south and eastern areas (TAF sites affected
the most being KPDT...KALW...KRDM...KBDN). It will also be windy
today with wind speeds of at least 15 to 25 mph with higher wind
speeds likely on the ridge tops. Wind advisories are currently in
effect for central and northeast Oregon and southeast Washington
today through early this evening. 88

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  61  38  49  34 /  50  30  50  30
ALW  64  42  51  38 /  60  30  60  40
PSC  67  42  56  37 /  40  10  20  10
YKM  64  35  56  33 /  30  10  20  10
HRI  66  39  55  36 /  20  20  30  20
ELN  58  35  51  32 /  40  20  20  10
RDM  57  28  47  21 /  30  40  20  20
LGD  60  33  42  31 /  60  40  80  40
GCD  57  33  42  22 /  60  70  90  40
DLS  62  42  55  39 /  60  20  20  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory from 11 AM this morning to 8 PM PDT this evening
     for ORZ044-507-508.

     Wind Advisory until 3 PM PDT this afternoon for ORZ511.

WA...Wind Advisory from 11 AM this morning to 8 PM PDT this evening
     for WAZ028-029.

&&

77/88/88

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:50 PM PDTWinter Weather AdvisoryPDTCrook, Deschutes, Gilliam, Grant, Jefferson, Morrow and 4 more24 hr

Nearby

High Wind Warnings in Oregon, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.